# SDR SWAA2024100930076

- Difficulty date: August 24, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN STA727C TO STA727D CEILING AREA AT AFT CARGO COMPARTMENT 2024-528433<[01] TOOL USED STEP 7: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 08-JAN-25.;[02] REPAIRED ANGLE LOCATED BTW BSTA 727B TO BSTA 727E L/H SIDE AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-70-11-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPAIRED ANGLE LOCATED BTW BSTA 727B TO BSTA 727E L/H SIDE AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-70-11-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELOW.  RII
